# SDR GTIA040510

- Difficulty date: May 21, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Escape Slide
- Component: Slide
- Component part number: D29982113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PACK FELL TO THE GROUND AND HOUSING IS CRACKED.  REMOVED AND REPLACED R1 DOOR SLIDE PACK.
